# SDR COMA0470028

- Difficulty date: February 26, 2004
- Submitted: February 27, 2004
- Operation: Air carrier
- Aircraft: N369CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10079
- Aircraft time: 3,137 hours, 2,400 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning System
- Condition: Activated
- Location: E/E Door
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

FLIGHT 5073 AVIONICS BAY DOOR CAUTION MESSAGE DURING T/O.  DEFERRED MAINT ON DOOR WARNING SYSTEM PER MEL.
